JSIAM Letters
Online ISSN : 1883-0617
Print ISSN : 1883-0609
Articles
Numerical verification of positiveness for solutions to semilinear elliptic problems
Kazuaki TanakaKouta SekineMakoto MizuguchiShin'ichi Oishi
Author information
JOURNALS FREE ACCESS

2015 Volume 7 Pages 73-76

Details
Abstract

In this paper, we propose a numerical method for verifying the positiveness of solutions to semilinear elliptic boundary value problems. We provide a sufficient condition for a solution to an elliptic problem to be positive in the domain of the problem, which can be checked numerically without requiring a complicated computation. Although we focus on the homogeneous Dirichlet case in this paper (in fact, it is often possible that solutions are not positive near the boundary in this case), our method can be applied naturally to other boundary conditions. We present some numerical examples.

Information related to the author
© 2015, The Japan Society for Industrial and Applied Mathematics
Previous article Next article
feedback
Top